# SDR SWAA2023072080624

- Difficulty date: July 20, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N7836A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28010
- Aircraft time: 69,863 hours, 32,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL EMERGENCY LIGHTS THROUGHOUT CABIN AND EXTERIOR ARE NOT ILLUMINATING<[01] REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK OVER AFT SVC DOOR REF AMM 33-51-06. OPS CHECK GOOD.
